# SDR EE4Y100210

- Difficulty date: June 9, 2010
- Submitted: June 9, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 60,711 hours, 57,586 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((EE4Y)) LOWER FUSELAGE MAIN CARGO COMPARTMENT FLOORBEAM WITH CORROSION AT LOWER FLANGE AT BS 460 WL 200 AT LBL 42.  W/O Y10122, SUB JOB 1, ITEM 204).
